# SDR DALA2017010200026

- Difficulty date: December 30, 2016
- Submitted: January 3, 2017
- Operation: Air carrier
- Aircraft: N920DL
- Make and model: Doug MD-88
- Aircraft serial: 49644
- Aircraft time: 74,774 hours, 56,339 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN LANDING GEAR HAD WEAR ON REPAIR DOUBLER EDGE OF RT MLG INBD DOOR BS 995.  REPLACED IAW ERA 490554-14MA REV.ORIG.
